Alert archive / Utah / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 27, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 3, 2015, 7:41 PM MDT for Cache County, Utah. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2015, 7:41 PM MDT (01:41 UTC)
- Expired
- Jun 3, 2015, 8:15 PM MDT
- In force
- 34 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
County Cache County, UT
The radar
The Salt Lake City radar (KMTX), 83 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 8:00 PM MDT | HAIL 0.75 | Cornish, UT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 1.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 3107 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
979
WUUS55 KSLC 040141
SVRSLC
UTC005-040215-
/O.NEW.KSLC.SV.W.0027.150604T0141Z-150604T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
741 PM MDT WED JUN 3 2015
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CACHE COUNTY IN UTAH...
* UNTIL 815 PM MDT
* AT 741 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TRENTON...OR 11 MILES SOUTHWEST OF PRESTON...AND MOVING NORTHEAST
AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
CACHE...LEWISTON...CLARKSTON...TRENTON...RICHMOND...NEWTON...AMALGA
AND CORNISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4184 11190 4183 11203 4197 11213 4200 11209
4200 11171
TIME...MOT...LOC 0141Z 231DEG 21KT 4195 11198
$$
CRK2 follow-up statements
276 WWUS55 KSLC 040153 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 753 PM MDT WED JUN 3 2015 UTC005-040215- /O.CON.KSLC.SV.W.0027.000000T0000Z-150604T0215Z/ CACHE UT- 753 PM MDT WED JUN 3 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR NORTH CENTRAL CACHE COUNTY... AT 752 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER LEWISTON...OR 9 MILES SOUTH OF PRESTON...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... LEWISTON...TRENTON...RICHMOND AND CORNISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4189 11184 4190 11202 4200 11209 4200 11171 TIME...MOT...LOC 0152Z 252DEG 17KT 4197 11191 $$ CRK
803
WWUS55 KSLC 040209
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
809 PM MDT WED JUN 3 2015
UTC005-040219-
/O.EXP.KSLC.SV.W.0027.000000T0000Z-150604T0215Z/
CACHE UT-
809 PM MDT WED JUN 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CACHE COUNTY
WILL EXPIRE AT 815 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4189 11184 4190 11202 4200 11209 4200 11171
TIME...MOT...LOC 0204Z 231DEG 21KT 4197 11191
$$
CRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 4:23 PM MDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 3, 4:23 PM MDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 423 PM MDT WED JUN 3 2015 .SYNOPSIS...A PROGRESSIVE SHORT WAVE WILL CONTINUE TO MOVE THROUGH NORTHERN UTAH THIS EVENING. A CLOSED LOW OFF THE CALIFORNIA COAST WILL BEGIN TO SEND MOISTURE NORTH INTO UTAH ON FRIDAY...CONTINUING INTO THE WEEKEND. && .SHORT TERM (THROUGH 06Z FRIDAY)...A BROAD AND FAIRLY DIFFUSE UPPER LEVEL TROUGH RESIDES ACROSS THE WESTERN CONUS THIS AFTERNOON...WITH A SERIES OF EMBEDDED SHORTWAVE FEATURES ROTATING THROUGH THE ASSOCIATED CYCLONIC FLOW. ONE SUCH WAVE IS CURRENTLY WORKING ITS WAY ACROSS NORTHEAST NV...WITH THE ENTRANCE REGION OF THE ATTENDANT JET EXTENDING ACROSS NORTHERN UT. MEANWHILE A RESIDUAL FRONTAL BOUNDARY RESIDES ACROSS CENTRAL UT THIS AFTERNOON...SERVING AS A DEMARCATION ZONE BETWEEN A VERY DRY AIRMASS TO THE SOUTH...AND A SLIGHTLY COOLER AND MORE MOIST AIRMASS ACROSS NORTHERN UT. THIS MODEST MOISTURE COUPLED WITH DAYTIME HEATING HAS RESULTED IN SURFACE BASED INSTABILITY ACROSS NORTHERN UT...AND WHEN COUPLED WITH DEEP LAYER SHEAR VALUES NEAR 30 KTS WILL SUPPORT A CHANCE OF ORGANIZED CONVECTION THROUGH THIS EVENING. HI-RES MODEL GUIDANCE HAS BEEN FAIRLY CONSISTENT IN DEPICTING TWO AREAS OF DEVELOPMENT WHICH WOULD IMPACT THE CWA...ONE ACROSS THE NORTHERN WASATCH THIS AFTERNOON WHICH IS CURRENTLY ONGOING...AND THE SECOND ACROSS NORTHWEST UT THIS EVENING AS ONGOING CONVECTION ACROSS NORTHEAST NV SPREADS EASTWARD. STRONG GUSTY WINDS WILL BE POSSIBLE...PARTICULARLY WITH THIS SECONDARY AREA MOVING OUT OF NV. THE NEXT UPSTREAM WAVE CURRENTLY ALONG THE PACIFIC COAST IS FORECAST TO CLOSE OFF AS IT SLIDES SOUTHWARD ALONG THE COAST THURSDAY. THIS WILL ACT TO BACK THE FLOW ACROSS THE FORECAST AREA...ALLOWING THE VERY DRY AIRMASS ACROSS SOUTHERN UT TO SPREAD NORTHWARD. LINGERING MOISTURE ALONG THE ID BORDER REGION WILL MAINTAIN A SMALL THREAT OF HIGH BASED CONVECTION ALONG THE TERRAIN...OTHERWISE THE REMAINDER OF CWA SHOULD REMAIN DRY THURSDAY THROUGH THURSDAY EVENING. .LONG TERM (AFTER 06Z FRIDAY)...SOUTHERLY PROGRESSION OF THE AFOREMENTIONED CLOSED LOW WILL SLOW THURSDAY NIGHT INTO FRIDAY...WITH MEAN POSITION OF UPPER LEVEL CIRCULATION CENTER STAKING GROUND OVER SOCAL. GOOD AGREEMENT REMAINS IN GLOBALS REGARDING FORMATION OF A SIGNIFICANT MOISTURE TAP FROM THE TROPICAL EASTERN PACIFIC /REMNANT MOISTURE AND ENERGY FROM ANDRES/ INTO THE DESERT SOUTHWEST DURING THAT TIME. NAEFS MEAN PW CONTINUES TO INDICATE VALUES SOME 2 TO 3 DEVIATIONS ABOVE NORMAL WITH THIS TAP. BOTH EC/GFS INDICATE FORMATION OF A MODEST VORT LOBE WITHIN ZONE OF INCREASED DIFFLUENCE ALOFT LATE THURSDAY NIGHT THAT WILL TRACK SOUTH TO NORTH THROUGH THE EASTERN HALF OF THE AREA FRIDAY...THIS AIDING INITIAL FORCING/LIFT/PRECIP WITH PASSAGE DURING THE DAY. CONTINUED TO UP POPS TO LIKELY MOST ALL AREAS FROM THE CENTRAL/SOUTHERN MOUNTAINS AND POINTS EAST AS SUCH. WITH CENTER OF THE UPPER CIRCULATION REMAINING TO OUR SOUTH AND WEST FRIDAY NIGHT...AND THE MID LEVEL DEFORMATION WELL TO OUR NORTH AND WEST...DEEP LAYER MOISTURE WILL CONTINUE TO SPREAD NORTH AND WEST ACROSS THE AREA WITH SOME WRAPPING BACK INTO THE LOW INCREASING AREAL COVERAGE OF PRECIP INTO THE WEEKEND. FAVORABLE UPPER JET DYNAMICS COUPLED WITH THE MID LEVEL CIRCULATION TRANSITIONING NORTH INTO WESTERN UTAH WILL PROVIDE SUFFICIENT LIFT FOR WIDESPREAD AND POTENTIALLY SIGNIFICANT PRECIP ACROSS MUCH OF THE AREA SATURDAY. WITH CONTINUED NORTHEAST PROGRESSION OF THIS CIRCULATION AND ELONGATION OF THE UPPER TROUGH EXPECTING THE DEFORMATION TO SLIDE INTO NORTHERN UTAH SUNDAY FOCUSING A CONTINUATION OF SHOWERS ACROSS THE NORTH...WITH A NOTABLE DRY SLOT PUNCHING INTO THE SOUTHERN HALF OF THE STATE AS THE PRIMARY MOISTURE PLUME SHIFTS SOUTH AND EAST OF THE AREA. AFOREMENTIONED DEFORMATION NOW LOOKS TO DECAY ACROSS THE NORTH MONDAY ALLOWING A CONTINUED DOWNWARD TREND IN POPS. BOTTOM LINE...SUBSTANTIAL RAINFALL IS EXPECTED ACROSS NAMELY EAST CENTRAL/SOUTHERN UTAH PERIODICALLY FRIDAY THROUGH SATURDAY. EXPECTING THE POTENTIAL OF FLASH FLOODING OF NORMALLY DRY WASHES AND SLOTS TO INCREASE DURING THAT TIME. CONTINUE TO CHECK LATEST FORECAST DETAILS AND FUTURE FORECASTS DUE TO THE ANOMOLOUS NATURE OF THIS EVENT. && .AVIATION...THE PRIMARY FORECAST CHALLENGE FOR THE KSLC TERMINAL FOCUSES ON GUSTY OUTFLOW WIND/MICROBURST POTENTIAL LATE THIS AFTERNOON AND EVENING. THUNDERSTORMS HAVE DEVELOPED OVER EASTERN NEVADA THIS AFTERNOON AND WILL CONTINUE TO MOVE INTO THEN ACROSS THE WEST DESERT THIS EVENING. WINDOW OF STRONG AND GUSTY WEST/NORTHWEST WINDS AND A 10 PERCENT CHANCE OF LIGHTNING IMPACT WILL BE GREATEST DURING THE 00Z- 04Z TIMEFRAME AS THESE STORMS OR THEIR REMNANTS MOVE THROUGH. && .FIRE WEATHER...DRY SOUTHERLY FLOW WILL PREVAIL ACROSS CENTRAL AND SOUTHERN UTAH THROUGH TONIGHT. LINGERING MOISTURE ACROSS NORTHERN UTAH WILL MAINTAIN A THREAT OF SHOWERS AND THUNDERSTORMS THROUGH THE EVENING. A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST WILL ALLOW FOR A VERY DRY SOUTHERLY FLOW ACROSS THE AREA THURSDAY WITH ONLY ISOLATED TERRAIN BASED THUNDERSTORMS NEAR THE IDAHO BORDER. THIS LOW WILL TAP INTO MOISTURE FROM DYING HURRICANE ANDRES AND SWEEP NORTHWARD INTO SOUTHERN UTAH LATE THURSDAY NIGHT...AND ACROSS THE REMAINDER OF UTAH FRIDAY. LOCALLY HEAVY RAIN IS POSSIBLE IN FAVORABLE UPSLOPE AREAS OF SOUTHERN AND EASTERN UTAH FRIDAY THROUGH SATURDAY. DRIER WILL WORK ITS WAY INTO THE SOUTHWEST CORNER OF UTAH SATURDAY EVENING AND GRADUALLY SPREADS NORTHWARD SUNDAY. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && SEAMAN/MERRILL FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 3, 5:14 AM MDT, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 514 AM MDT WED JUN 3 2015 UTZ001>016-019>021-517-518-WYZ021-041200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 514 AM MDT WED JUN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE NORTHERN OUTLOOK AREA IN THE AFTERNOON AND CONTINUE INTO THE EVENING BEFORE ENDING. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT STORM SYSTEM WILL START TO IMPACT THE AREA ON FRIDAY. THIS STORM LOOKS LIKE IT WILL TAP TROPICAL MOISTURE AND BRING A THREAT OF LOCALLY HEAVY RAIN ESPECIALLY IN THE SOUTHERN AND EASTERN PORTIONS OF THE OUTLOOK AREA FRIDAY AFTERNOON THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Special weather statement, Jun 3, 4:04 PM MDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 404 PM MDT WED JUN 3 2015 UTZ005-032300- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 404 PM MDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TOOELE COUNTY UNTIL 500 PM MDT... AT 403 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF IBAPAH...OR 32 MILES EAST OF LAGES JUNCTION...MOVING EAST AT 10 MPH. PENNY TO NICKEL SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... IBAPAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4022 11404 4028 11368 3996 11366 4003 11405 TIME...MOT...LOC 2203Z 274DEG 10KT 4013 11401 CRK
Special weather statement, Jun 3, 5:55 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 555 PM MDT WED JUN 3 2015 UTZ005-040045- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 555 PM MDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BOX ELDER AND NORTHWESTERN TOOELE COUNTIES UNTIL 645 PM MDT... AT 553 PM MDT...AN AUTOMATED WEATHER STATION REPORTED A WIND GUST TO 60 MPH ASSOCIATED WITH A LINE OF SHOWERS WITH EMBEDDED THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF ALMO TO 17 MILES EAST OF WENDOVER...AND MOVING NORTHEAST AT 30 MPH. WINDS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... CLIVE...PARK VALLEY...KNOLLS...YOST...ROSETTE...STANDROD AND LYNN. THIS INCLUDES INTERSTATE 80 FROM THE BONNEVILLE SALT FLATS TO CLIVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. STRONG WINDS WITH THESE SHOWERS MAY OCCUR WELL AHEAD OF ANY RAIN. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4043 11307 4040 11380 4198 11379 4200 11313 TIME...MOT...LOC 2353Z 246DEG 26KT 4197 11371 4064 11371 CRK
Local storm report, Jun 3, 5:56 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
556 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 21 SE WENDOVER 40.52N 113.75W
06/03/2015 M60 MPH TOOELE UT MESONET
NORTH SALT FLATS SENSOR DPG25
&&
CRKSpecial weather statement, Jun 3, 6:39 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
639 PM MDT WED JUN 3 2015
UTZ002-003-005-007-008-040130-
SALT LAKE AND TOOELE VALLEYS UT-NORTHERN WASATCH FRONT UT-
WASATCH MOUNTAINS SOUTH OF I-80 UT-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-WASATCH MOUNTAINS I-
80 NORTH UT-
639 PM MDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SUMMIT...NORTHERN SALT
LAKE...SOUTHWESTERN MORGAN...EAST CENTRAL TOOELE AND CENTRAL DAVIS
COUNTIES UNTIL 730 PM MDT...
AT 638 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL SHOWERS PRODUCING WINDS UP TO 55 MPH.
WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SALT LAKE CITY...WEST VALLEY CITY...LAYTON...MURRAY...BOUNTIFUL...
TOOELE...FARMINGTON...WEST JORDAN...TAYLORSVILLE...KAYSVILLE...
HOLLADAY...SOUTH SALT LAKE...NORTH SALT LAKE...CENTERVILLE...WOODS
CROSS...STANSBURY PARK...SUMMIT PARK...WEST BOUNTIFUL...KEARNS AND
MAGNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.
STRONG WINDS WITH THESE SHOWERS MAY OCCUR WELL AHEAD OF ANY RAIN. DO
NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4055 11231 4068 11239 4106 11225 4105 11180
4073 11161
TIME...MOT...LOC 0038Z 229DEG 28KT 4075 11214
CRKLocal storm report, Jun 3, 7:31 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
731 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 4 NW MAGNA 40.75N 112.13W
06/03/2015 M62 MPH SALT LAKE UT MESONET
CENTER TAILINGS SENSOR KCC13
&&
CRKThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:39 PM MDT | Special Weather Statement | SLC | Davis, Salt Lake | 51 min |
| Jun 3, 7:11 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 34 min |
| Jun 3, 7:16 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache | 29 min |
| Jun 3, 7:30 PM MDT | Flash Flood Warning | SLC | Tooele | 3 hr |
| Jun 3, 7:43 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 32 min |
| Jun 3, 8:11 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 34 min |
| Jun 3, 8:27 PM MDT | Special Weather Statement | SLC | Salt Lake | 48 min |
| Jun 3, 8:33 PM MDT | Special Weather Statement | SLC | Cache | 42 min |
| Jun 3, 8:38 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake | 36 min |
| Jun 3, 8:47 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache | 43 min |
| Jun 3, 9:12 PM MDT | Severe Thunderstorm Warning | SLC | Cache, Rich | 33 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.